# SDR AALA20060251

- Difficulty date: April 21, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
